# SDR R61A2019020710150

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH SEAT TRACK BEAM IS CORRODED AT FR 16. REMOVED AND REPLACED L-H SEAT TRACK
FR 12-21. REF EMB SRM 51-40-08.  A/C REMAINS IN CHECK.
